# SDR UALA2012081604564

- Difficulty date: August 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 64,812 hours, 9,158 cycles
- Engine: Pwa PW40903
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Part serial: 3
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 6 DISPLAY UNITS AND CDU BLANKING.  REPLACE BACKUP CONVERTER (M24008) MAT SHOWS LAST FLT LEG DURING DESCENT MAIN BUS (R) VOLTAGE LOW.  MAINT MSG 24-44090, HAS HIT 6 LEGS THIS MONTH.  REPLACED UNIT, SYSTEM CHECKS NORMAL.
